Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 118, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 30, 2017, 1:12 PM CDT for 4 counties in Alabama. It was in force for 63 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 1:12 PM CDT (18:12 UTC)
- Expired
- Apr 30, 2017, 2:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bibb County, AL, Jefferson County, AL, Tuscaloosa County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 56 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 1:18 PM CDT | TSTM WND DMG | 2 Nne Holly Grove, AL | TREES BLOWN DOWN ON JOHNSEY BRIDGE ROAD. |
| Apr 30, 1:19 PM CDT | TSTM WND DMG | 2 Se Lupton, AL | TREES AND POWER LINES DOWN NEAR HIGHWAY 5 AND EDGIL ROAD. |
| Apr 30, 1:19 PM CDT | TSTM WND DMG | 2 Sse Lupton, AL | TREES AND POWER LINES DOWN NEAR HIGHWAY 5 AND EDGIL ROAD. |
| Apr 30, 1:19 PM CDT | TSTM WND DMG | 2 Wnw Walker County Air, AL | TREES DOWN ON RUSSELL DAIRY ROAD. |
| Apr 30, 1:20 PM CDT | TSTM WND DMG | 1 E Gamble, AL | TREES BLOWN DOWN ON HIGHWAY 5 NORTH OF JASPER. |
| Apr 30, 1:20 PM CDT | TSTM WND DMG | 1 E Holly Grove, AL | TREES DOWN ON HOLLY GROVE ROAD. |
| Apr 30, 1:20 PM CDT | TSTM WND DMG | 1 Ese Gamble, AL | TREES BLOWN DOWN ON HIGHWAY 5 NORTH OF JASPER. |
| Apr 30, 1:21 PM CDT | TSTM WND DMG | Lupton, AL | SEVERAL TREES BLOWN DOWN NEAR LUPTON. |
| Apr 30, 1:24 PM CDT | TSTM WND DMG | 1 Nne Boldo, AL | A FEW TREES AND POWER LINES DOWN NEAR BOLDO. |
| Apr 30, 1:24 PM CDT | TSTM WND DMG | Boldo, AL | A FEW TREES AND POWER LINES DOWN NEAR BOLDO. |
| Apr 30, 1:29 PM CDT | TSTM WND DMG | Curry, AL | TREES DOWN NEAR CURRY. |
| Apr 30, 1:29 PM CDT | TSTM WND DMG | Curry, AL | TREES DOWN NEAR CURRY. SOME LANDED ON VEHICLES AND HOMES. |
| Apr 30, 1:46 PM CDT | TSTM WND DMG | 2 Se Oak Grove, AL | TREES DOWN ALONG LOCK 17 ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 10:36 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
820
WUUS54 KBMX 301812
SVRBMX
ALC007-073-125-127-301915-
/O.NEW.KBMX.SV.W.0118.170430T1812Z-170430T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
112 PM CDT SUN APR 30 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Walker County in Alabama...
Central Tuscaloosa County in west central Alabama...
Northern Bibb County in Alabama...
Western Jefferson County in Alabama...
* Until 215 PM CDT
* At 112 PM CDT, severe thunderstorms were located along a line
extending from Nauvoo to near Parrish to near Low Gap, moving east
at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Birmingham, Tuscaloosa, Bessemer, Hueytown, Jasper, Sumiton,
Cordova, Dora, Carbon Hill, Holt, Pleasant Grove, Adamsville,
Graysville, Lake View, Brookwood, Coaling, Sylvan Springs, Vance,
Woodstock and West Blocton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for northwestern,
west central Alabama.
LAT...LON 3396 8711 3389 8709 3389 8701 3384 8696
3325 8698 3325 8703 3317 8703 3316 8697
3310 8697 3306 8690 3302 8689 3300 8758
3360 8742 3368 8742 3400 8754 3398 8720
3400 8719 3400 8716
TIME...MOT...LOC 1812Z 259DEG 40KT 3398 8751 3372 8732 3301 8746
HAIL...<.75IN
WIND...70MPH
$$
611 follow-up statement
322
WWUS54 KBMX 301850
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
150 PM CDT SUN APR 30 2017
ALC125-301859-
/O.CAN.KBMX.SV.W.0118.000000T0000Z-170430T1915Z/
Tuscaloosa AL-
150 PM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TUSCALOOSA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM CDT for west central
Alabama.
LAT...LON 3396 8711 3389 8709 3389 8701 3384 8696
3325 8698 3325 8703 3317 8703 3316 8697
3310 8697 3306 8690 3302 8689 3301 8722
3321 8719 3324 8714 3325 8707 3328 8707
3331 8716 3343 8715 3360 8722 3400 8719
TIME...MOT...LOC 1849Z 259DEG 40KT 3406 8703 3380 8685 3309 8699
$$
ALC007-073-127-301915-
/O.CON.KBMX.SV.W.0118.000000T0000Z-170430T1915Z/
Walker AL-Bibb AL-Jefferson AL-
150 PM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR EASTERN WALKER...NORTHEASTERN BIBB AND WESTERN JEFFERSON
COUNTIES...
At 149 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Helicon to near Warrior to near
Brierfield Ironworks Park, moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Birmingham, Bessemer, Hueytown, Sumiton, Cordova, Dora, Pleasant
Grove, Adamsville, Graysville, Sylvan Springs, Vance, Woodstock, West
Blocton, Mulga, Sipsey, Maytown, West Jefferson, North Johns, Gorgas
Steam Plant and Smith Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for west central
Alabama.
LAT...LON 3396 8711 3389 8709 3389 8701 3384 8696
3325 8698 3325 8703 3317 8703 3316 8697
3310 8697 3306 8690 3302 8689 3301 8722
3321 8719 3324 8714 3325 8707 3328 8707
3331 8716 3343 8715 3360 8722 3400 8719
TIME...MOT...LOC 1849Z 259DEG 40KT 3406 8703 3380 8685 3309 8699
HAIL...<.75IN
WIND...70MPH
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:02 PM CDT, 10 minutes earlier.
Area forecast discussion, Apr 30, 1:02 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 102 PM CDT Sun Apr 30 2017 .UPDATE... For 18Z Aviation. && .DISCUSSION... Another windy day in store across Central AL. A strong low pressure system over Kansas/Oklahoma is becoming occluded this morning and has stretched a cold front down through Central Arkansas and Louisiana. Rain and storms will push eastward with this front through the day and approach Central Alabama by the afternoon hours. There's still quite a bit of uncertainty with the timing, which will impact the severity. This is the current thinking, but stay tuned through the day for updates: Timing: Latest model runs haven't really helped narrow down the timing of these storms too much. The HRRR and ARW are certainly the quickest with the storms entering our western counties around or just after 1:00pm. Some of the other guidance varies from around 4:00pm to 6:00pm for our western counties. Guidance is also hinting at possibly two waves, but again the timing is still very uncertain. I'm leaning closer to the ARW solution at this time, which has the initial line getting into our western counties roughly 1:00pm to 4:00pm and reaching the I-65 corridor around 3:00pm to 6:00pm before slowing down or possibly stalling. The 2nd line will be getting into the western counties by the 3:00pm to 6:00pm timeframe, push into the I-65 corridor around 9:00pm to 12:00am, and will push the whole system through Montgomery and the eastern counties after midnight and through 4:00-6:00am Monday morning. Impacts: The main threat with these lines of storms will be damaging winds. With the quicker trends in the timing for our western counties, models hint at surface based instability reaching into the 1500-2500 J/kg range. 0-6km bulk shear is on the lower end with the best shear off to our west, but is still around 35-45kts, which will promote the organized updrafts with the storms along the QLCS. 0-3km SRH is above 300 considering the backed surface winds and the strong 850mb jet with winds >50kts. Therefore, would expect a line of strong storms that are capable of producing damaging winds. Given the low level wind profile, can't rule out brief spin-up tornadoes with any bowing segments or breaks in the line. These threats are greatest in the western counties as the line potentially could move through during the peak heating of the day when there is the greatest instability. As the line pushes east of the I-65 corridor during the evening and overnight hours we have lost a lot of the surface based instability, but values remain around 400 - 800 J/kg along the line through 7am in our southeastern counties, which is sufficient for sustaining strong to severe storms with a QLCS given the wind profiles are still favorable. Another concern with this system will be the heavy rainfall across the western two-thirds of Central AL. PWATs are above the maximum climatologically, and the first line of storms has the potential to stall out during the evening hours. Current forecast is for 1.5 - 2.5 inches for most areas, with some counties in the west seeing close to 3 inches. Stream flows across Central AL are at or well below average due to the recent drought, so widespread flooding isn't expected. However, some localized small streams or urban areas might see isolated flooding issues. This system moves out of Central AL Monday morning and low level ridging builds in across the area clearing out the skies for Monday and Tuesday. On Wednesday, a positively tilted trough digs southward into the Southeastern US and develops a surface low over the Gulf States. Models are still in disagreement with the exact track/development of this low, so nailing down any specific severe threats at this point is difficult. Will continue to monitor trends in the models concerning the severe potential, but at the least, expect widespread rain Wednesday night into Thursday. Some light showers may linger into Friday, but confidence is low at this time considering the differences in the models. For next weekend, models show ridging building in across much of the Central and Southern US. 25/Owen && .AVIATION... 18Z TAF Discussion. A line of strong to severe TSRA is moving eastward across the west portions of Central Alabama. Line currently going thru TCL, but extends somewhat SW from there. Timing line for TSRA as it moves eastward for northern TAFs. Timing will be a little slower for MGM/TOI since line does extend SW. Lots of lightning behind initial line. Also, gradient winds gusty ahead of line outside of convection. Front moves thru during the predawn hours west with convection slowly coming to an end. May take till 15z in far southeast, ie MGM/TOI. 08 && .FIRE WEATHER... Strong gusty winds possible today ahead of an approaching cold front. Rain chances remain low through this afternoon as the cold front moves through. There are no major fire weather concerns aside from the gusty winds. RHs will remain high. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 73 50 79 54 / 100 50 10 10 10 Anniston 60 73 51 79 55 / 100 60 10 10 10 Birmingham 58 74 54 81 59 / 100 30 10 10 10 Tuscaloosa 56 75 53 83 57 / 100 20 10 10 10 Calera 59 75 54 81 58 / 100 30 10 10 10 Auburn 64 74 55 80 59 / 100 80 10 10 10 Montgomery 62 77 54 84 58 / 100 50 10 10 10 Troy 64 77 54 83 57 / 100 80 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 10 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Apr 30, 10:06 AM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1006 AM CDT Sun Apr 30 2017 ALZ011>015-017>050-011815- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1006 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. There is a threat of severe thunderstorms across all of Central Alabama today through tonight with storms arriving from the west and spreading across the area into this evening. The threats include damaging winds, brief tornadoes, and hail. Some heavy rain at times is possible as well. Outside of storms, strong gusty gradient winds will be possible today into this evening. Sustained winds will be 15 to 25 mph with gusts to 35 mph or higher. The highest winds will be observed in the higher elevation areas. These gradient winds can be expected through at least 10 PM this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Some strong to severe thunderstorms are possible across the far eastern counties through possibly as late as 10 AM. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will likely be needed at times today on into Monday morning. 08
In the hours before
Local storm report, Apr 30, 12:09 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM TSTM WND DMG ALICEVILLE 33.13N 88.15W
04/30/2017 PICKENS AL BROADCAST MEDIA
BUILDING WITH ROOF DAMAGE IN DOWNTOWN
ALICEVILLE. SOME METAL IS ON THE ROAD.
&&
GGOGGINSSpecial weather statement, Apr 30, 12:18 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1218 PM CDT SUN APR 30 2017
ALZ030>032-039-301815-
Greene AL-Hale AL-Sumter AL-Marengo AL-
1218 PM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR MARENGO...GREENE...HALE AND
SOUTHEASTERN SUMTER COUNTIES UNTIL 115 PM CDT...
At 1218 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Greene to 6 miles west of Gilbertown.
Movement was northeast at 60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Demopolis, Eutaw, Greensboro, Linden, Jefferson, Moundville,
Forkland, Thomaston, Akron, Boligee, Sweet Water, Union, Epes,
Newbern, Myrtlewood, Faunsdale, Dayton, Nanafalia, Thornhill and
Magnolia.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3299 8804 3301 8772 3300 8742 3289 8742
3283 8744 3283 8747 3266 8748 3265 8753
3247 8752 3201 8764 3199 8771 3200 8811
3205 8812 3208 8804 3217 8801 3228 8802
3230 8794 3228 8794 3231 8793 3231 8825
TIME...MOT...LOC 1718Z 216DEG 52KT 3294 8799 3190 8842
75Local storm report, Apr 30, 12:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1238 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 1 E VERNON 33.76N 88.10W
04/30/2017 LAMAR AL AMATEUR RADIO
SEVERAL TREES DOWN ALONG YELLOW CREEK ROAD
JUST EAST OF VERNON.
&&
MALLocal storm report, Apr 30, 12:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1242 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM TSTM WND DMG 2 SSW GUIN 33.93N 87.92W
04/30/2017 MARION AL EMERGENCY MNGR
A TREE BLOWN DOWN ON CR 88.
&&
MALLocal storm report, Apr 30, 12:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1251 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 1 ENE BRILLIANT 34.02N 87.75W
04/30/2017 MARION AL FIRE DEPT/RESCUE
TREES WERE BLOWN DOWN ALONG BROOKSIDE ROAD
IN BRILLIANT.
&&
MALLocal storm report, Apr 30, 1:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
101 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM TSTM WND DMG 4 WSW GAINSVILLE LAKE C 33.05N 88.33W
04/30/2017 PICKENS AL PUBLIC
A CHURCH SUSTAINED DAMAGE AND PLENTY OF
SMALL TREE DEBRIS LITTERING THE GROUND.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 64 min |
| Apr 30, 11:28 AM CDT | Tornado Warning | BMX | Pickens, Sumter | 47 min |
| Apr 30, 11:46 AM CDT | Tornado Warning | BMX | Lamar | 44 min |
| Apr 30, 11:53 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 52 min |
| Apr 30, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 63 min |
| Apr 30, 12:18 PM CDT | Special Weather Statement | BMX | Greene, Hale, Marengo | 57 min |
| Apr 30, 12:19 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 14 min |
| Apr 30, 12:37 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 23 min |
| Apr 30, 12:39 PM CDT | Tornado Warning | BMX | Fayette | 22 min |
| Apr 30, 12:54 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 66 min |
| Apr 30, 1:14 PM CDT | Special Weather Statement | BMX | Bibb, Hale, Marengo, Perry | 46 min |
| Apr 30, 1:45 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 60 min |
| Apr 30, 2:01 PM CDT | Special Weather Statement | BMX | Shelby | 74 min |
| Apr 30, 2:30 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 48 min |
| Apr 30, 2:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 64 min |
| Apr 30, 3:12 PM CDT | Special Weather Statement | BMX | Dallas | 63 min |
| Apr 30, 3:35 PM CDT | Special Weather Statement | BMX | Etowah | 40 min |
| Apr 30, 3:47 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Apr 30, 4:16 PM CDT | Special Weather Statement | BMX | Coosa | 29 min |
| Apr 30, 4:48 PM CDT | Special Weather Statement | BMX | Clay, Coosa, Elmore, Tallapoosa | 42 min |
| Apr 30, 5:19 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 41 min |
| Apr 30, 5:59 PM CDT | Special Weather Statement | BMX | Cleburne | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.